Approximation of quadratic forms of independent random vectors by accompanying laws

Bentkus V, Götze F, Zaitsev AY (1998)
THEORY OF PROBABILITY AND ITS APPLICATIONS 42(2): 189-212.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
Let X, X-1 ,X-2,...be independent and identically and identically distributed random vectors taking values in R-d. assume that EX=0, E\X\(8/3)
Erscheinungsjahr
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
42
Ausgabe
2
Seite(n)
189-212
ISSN
PUB-ID

Zitieren

Bentkus V, Götze F, Zaitsev AY. Approximation of quadratic forms of independent random vectors by accompanying laws. THEORY OF PROBABILITY AND ITS APPLICATIONS. 1998;42(2):189-212.
Bentkus, V., Götze, F., & Zaitsev, A. Y. (1998). Approximation of quadratic forms of independent random vectors by accompanying laws. THEORY OF PROBABILITY AND ITS APPLICATIONS, 42(2), 189-212.
Bentkus, V., Götze, F., and Zaitsev, A. Y. (1998). Approximation of quadratic forms of independent random vectors by accompanying laws. THEORY OF PROBABILITY AND ITS APPLICATIONS 42, 189-212.
Bentkus, V., Götze, F., & Zaitsev, A.Y., 1998. Approximation of quadratic forms of independent random vectors by accompanying laws. THEORY OF PROBABILITY AND ITS APPLICATIONS, 42(2), p 189-212.
V. Bentkus, F. Götze, and A.Y. Zaitsev, “Approximation of quadratic forms of independent random vectors by accompanying laws”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 42, 1998, pp. 189-212.
Bentkus, V., Götze, F., Zaitsev, A.Y.: Approximation of quadratic forms of independent random vectors by accompanying laws. THEORY OF PROBABILITY AND ITS APPLICATIONS. 42, 189-212 (1998).
Bentkus, V, Götze, Friedrich, and Zaitsev, AY. “Approximation of quadratic forms of independent random vectors by accompanying laws”. THEORY OF PROBABILITY AND ITS APPLICATIONS 42.2 (1998): 189-212.